Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 72, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Aug 14, 2005, 5:55 PM EDT for Middlesex County, Massachusetts. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2005, 5:55 PM EDT (21:55 UTC)
- Expired
- Aug 14, 2005, 6:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Counties, with a storm outline in the text
County Middlesex County, MA
The radar
The Boston radar (KBOX), 52 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 14, 1:15 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 9.9 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2172 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 631 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBOX 142155
SVRBOX
MAC017-142245-
/O.NEW.KBOX.SV.W.0072.050814T2155Z-050814T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
555 PM EDT SUN AUG 14 2005
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MIDDLESEX COUNTY IN EASTERN MASSACHUSETTS
THIS INCLUDES THE CITIES OF...WALTHAM...FRAMINGHAM
* UNTIL 645 PM EDT
* AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ACTON TO 15 MILES SOUTHWEST OF HUDSON...OR ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF FRAMINGHAM TO WORCESTER...AND
MOVING EAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MAYNARD BY 600 PM EDT
CONCORD BY 605 PM EDT
BEDFORD AND SUDBURY BY 610 PM EDT
WAYLAND...LINCOLN...LEXINGTON AND FRAMINGHAM BY 615 PM EDT
WOBURN AND WINCHESTER BY 620 PM EDT
LAT...LON 4251 7149 4238 7158 4232 7146 4222 7156
4221 7136 4235 7133 4247 7106
$$
THOMPSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 5:50 PM EDT, 5 minutes earlier.
Area forecast discussion, Aug 14, 5:50 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
550 PM EDT SUN AUG 14 2005
...2ND MESOSCALE UPDATE...
THE 3 TO 5 INCHES OF TORRENTIAL THAT FELL IN JUST AN HOUR OR TWO IN
THE QUINCY...BRAINTREE AND WEYMOUTH AREAS HAS PUSHED SOUTH OF THE
REGION. HOWEVER...THESE LOCATIONS ARE NOT DONE FOR THE NIGHT AS
ADDITIONAL THUNDERSTORMS WILL MOVE BACK INTO THE REGION OVER THE
NEXT SEVERAL HOURS. THE STRONGEST STORMS CONTINUE TO RIDE THE
BOUNDARY WHICH IS GENERALLY ALONG THE MASSACHUSETTS TURNPIKE. COOL
THUNDERSTORM OUTFLOW WILL ALLOW FOR CONVERGENCE TO DEVELOP FURTHER
SOUTH TONIGHT AND THUNDERSTORMS SHOULD OVER SPREAD THE REST OF THE
REGION. PLENTY OF LOW LEVEL INSTABILITY REMAINS WITH 70+ DEWPOINTS
IN PLACE. WITH 30 TO 40 KNOTS OF WIND JUST OF THE DECK THUNDERSTORMS
WILL CONTINUE TO BOW OUT AND PRODUCE WIND DAMAGE INTO THE EVENING.
LOCALIZED FLASH FLOODING WILL CONTINUE AS THUNDERSTORMS ARE TRAINING
ALONG THE BOUNDARY. WILL NEED TO WAIT FOR THE REAL COLD FRONT TO
COME THROUGH LATER IN THE NIGHT TO SHUNT THE INSTABILITY TO THE
SOUTH.
FRANK
---------------------------------------------------------------------
...MESOSCALE UPDATE...
NUMEROUS SEVERE THUNDERSTORMS CONTINUE TO DEVELOP WITH DAMAGING
STRAIGHT LINE WIND GUSTS AND DANGEROUS CLOUD TO GROUND LIGHTNING.
LATEST MESO-ANALYSIS INDICATES A BOUNDARY SITUATED ALONG THE
MASSACHUSETTS TURNPIKE. THIS HAS INTERACTED WITH INSTABILITY TO
PRODUCE TORRENTIAL RAINFALL IN THE QUINCY...WEYMOUTH AND BRAINTREE
AREAS. SPOTTERS INDICATE THAT 3 TO 5 INCHES OF RAIN HAS FALLEN OVER
THESE HIGHLY URBANIZED AREAS. FLASH FLOODING WILL OCCUR AND TRAVEL
IS NOT RECOMMENDED IN THESE LOCATIONS. COOL THUNDERSTORM OUTFLOW
WILL GRADUALLY ALLOW BOUNDARY TO SINK SOUTHWARD. THEREFORE...EXPECT
THUNDERSTORMS TO BECOME MORE NUMEROUS SOUTH OF THE MA PIKE. SEVERE
THUNDERSTORM WATCH CONTINUES ACROSS THE ENTIRE REGION EXCEPT THE
OUTER ISLANDS UNTIL 10 PM.
FRANK
--------------------------------------------------------------------
...NUMEROUS SEVERE THUNDERSTORMS ON GOING ACROSS THE REGION...
...LOCALIZED FLASH FLOODING TONIGHT ALSO A CONCERN PARTICULARLY IN
THE URBAN CENTERS....
&&
.SHORT TERM...(TONIGHT AND MONDAY)...
NUMEROUS THUNDERSTORMS HAVE QUICKLY DEVELOPED THIS AFTERNOON WITH AS
GFS MODEL INDICATES AT A LOT OF OMEGA AND BOUNDARIES OUT AHEAD OF
THE MAIN FRONT WHICH COMES THROUGH TONIGHT. SOME STORMS WILL CONTAIN
DAMAGING WINDS...LARGE HAIL AND LOCALIZED FLOODING (PARTICULARLY
URBAN CENTERS) THROUGH TONIGHT AS THE FRONT COMES THROUGH. PREVIOUS
FORECAST ON TRACK AND LITTLE CHANGE MADE THROUGH MONDAY.
&&
.LONG TERM (MONDAY NIGHT THROUGH NEXT SATURDAY)...
MAY SEE SOME LOW STRATUS DEVELOP ON THE COASTAL PLAIN MONDAY NIGHT
WITH NORTHEAST FLOW. IF IT HAPPENS THOUGH IT WILL BREAKUP PRETTY
QUICK TUESDAY MORNING. OTHERWISE...PREVIOUS FORECAST KEPT IN TACK
TUESDAY THROUGH THURSDAY WITH GOOD RADIATIONAL COOLING AT NIGHT.
FRIDAY INTO SATURDAY WARM AND HUMID AIR SHOULD RETURN AS BERMUDA
HIGH BUILDS IN AHEAD OF NEXT FRONT. GUIDANCE HAS TRENDED TOWARDS
CLIMATOLOGY AND WILL CONTINUE PREVIOUS FORECASTS OF GOING ABOVE
NUMBERS. SUSPECT 850 MB TEMPERATURES WILL WARMUP MORE THE NEXT FEW
DAYS WHICH WE HAVE SEEN HAPPEN SO MUCH THIS SUMMER. THE FRONT WILL
BRING A CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY NIGHT AND
SATURDAY. HOWEVER...IF UPPER LEVEL RIDGE IS REAL STRONG COULD EVEN
BE DELAYED UNTIL SUNDAY.
&&
.AVIATION...
MVFR VISIBILITIES IN HAZE AND PATCHY FOG EXPECTED ALL TERMINALS
THROUGH TONIGHT. IN ADDITION SHOWERS AND THUNDERSTORMS
EXPECTED ALL TERMINALS...BEGINNING 18Z WEST AND ARRIVING BY 00Z
EAST....EXCEPT CLOSER TO 06Z KHYA-KACK.
&&
.MARINE...
SHORT TERM...PREVIOUS FORECAST LOOKS GOOD WITH ENHANCED WORDING WITH
THUNDERSTORMS WITH GUSTY WINDS TONIGHT.
LONGER RANGE...MONDAY NIGHT MAY STILL SEE SMALL CRAFT ADVISORY
CONDITIONS IN THE SOUTHERN WATERS WITH COOL AIR SURGE. NO CHANGES TO
THE FORECAST.
&&
.HYDROLOGY...
THUNDERSTORMS WITH TORRENTIAL RAIN WILL CAUSE LOCALIZED FLASH
FLOODING. ESPECIALLY AROUND MA PIKE THIS EVENING ON A BOUNDARY WITH
ACTIVITY TRAINING.
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...SVR WATCH TILL 10 PM.
MA...SVR WATCH TILL 10 PM EXCEPT FOR OUTER ISLANDS.
NH...SVR WATCH TILL 10 PM.
RI...SVR WATCH TILL 10 PM.
MARINE...SCA FOR SEAS ANZ254 AND ANZ255.
SCA MONDAY FOR ANZ250.
&&
SHORT TERM/HYDROLOGY...DRV/FRANK
LONG TERM...FRANKHazardous weather outlook, Aug 14, 6:26 AM EDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 626 AM EDT SUN AUG 14 2005 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-151026- BARNSTABLE MA-BLOCK ISLAND RI-BRISTOL RI-CENTRAL MIDDLESEX MA- CHESHIRE NH-DUKES MA-EASTERN ESSEX MA-EASTERN FRANKLIN MA- EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HILLSBOROUGH NH- EASTERN KENT RI-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-HARTFORD CT- NANTUCKET MA-NEWPORT RI-NORTHERN BRISTOL MA-NORTHERN WORCESTER MA- NORTHWEST MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST MIDDLESEX MA-SOUTHEAST PROVIDENCE RI-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-SOUTHERN WORCESTER MA-SUFFOLK MA-TOLLAND CT- WASHINGTON RI-WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN ESSEX MA- WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- WESTERN KENT RI-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA-WINDHAM CT- 626 AM EDT SUN AUG 14 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST CONNECTICUT...SOUTHWEST NEW HAMPSHIRE...RHODE ISLAND...AND ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY. .DAY ONE (TODAY AND TONIGHT)... SCATTERED SEVERE THUNDERSTORMS ARE ANTICIPATED THIS AFTERNOON INTO THE EARLY EARLY EVENING FOR PORTIONS OF INTERIOR SOUTHERN NEW ENGLAND. LIGHTNING STRIKES MAY BE CONSIDERABLE. THE SEVERE WEATHER OUTBREAK SHOULD BE FAIRLY EXTENSIVE FROM PARTS OF THE CONNECTICUT RIVER VALLEY NORTHEASTAWRD THROUGH CENTRAL AND NORTHEAST MASSACHUSETTS INTO SOUTHERN NEW HAMPSHIRE. ISOLATED FLASH FLOODING MAY ALSO OCCUR WHERE THUNDERSTORMS OCCUR REPEATEDLY IN THIS POTENT EXCESSIVELY HOT MOIST AIRMASS. HEAT INDICES EXCEEDING 100 DEGREES ARE ANTICIPATED FOR PORTIONS OF SOUTHERN NEW ENGLAND ALONG AND SOUTH OF THE MASS TURNPIKE THIS AFTERNOON. THERE IS SMALL CHANCE OF ENHANCED RIP CURRENTS POTENTIAL ALONG THE SOUTH COAST TODAY. THIS IS CONSIDERED A LIMITED RISK TODAY. PLEASE SEE SPECIFIC STATEMENTS ON SEVERE WEATHER AND FLOODING. .DAYS TWO THROUGH SEVEN (MONDAY THROUGH SATURDAY)... LEFTOVER THUNDERSTORMS MAY BE LEAVING THE SOUTHEAST NEW ENGLAND COAST AT DAYBREAK MONDAY OTHERWISE THE HEAT WAVE BREAKS. THERE IS SMALL CHANCE OF DANGEROUS RIP CURRENTS ON THE SOUTH COAST MONDAY. THUNDERSTORMS AND HEAT MAY RETURN TO INTERIOR SOUTHERN NEW ENGLAND FRIDAY OR SATURDAY. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT FROM ROUGHLY NOON TO 10 PM FOR MULTIPLE ELEMENTS INCLUDING DAMAGING WIND... LIGHTNING STRIKES HAIL AND UNUSUAL POOR DRAINAGE FLOODING. DRAG
In the hours before
Special weather statement, Aug 14, 3:04 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 304 PM EDT SUN AUG 14 2005 MAZ005-014-141945- CENTRAL MIDDLESEX COUNTY MA-SOUTHEAST MIDDLESEX MA- 304 PM EDT SUN AUG 14 2005 AT 302 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH 3 MILES WEST OF STOW...OR ABOUT 10 MILES NORTHWEST OF FRAMINGHAM...MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... STOW AND BOXBOROUGH BY 310 PM EDT... MAYNARD AND ACTON BY 320 PM EDT... CONCORD AND WAYLAND BY 330 PM EDT... BEDFORD AND LINCOLN BY 340 PM EDT... LEXINGTON AND 6 MILES SOUTH OF BILLERICA BY 350 PM EDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SUNDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND. FIELD
Local storm report, Aug 14, 3:21 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
321 PM EDT SUN AUG 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM HAIL LONGMEADOW 42.05N 72.57W
08/14/2005 1.00 INCH HAMPDEN MA AMATEUR RADIO
&&Special weather statement, Aug 14, 3:33 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 333 PM EDT SUN AUG 14 2005 MAZ005-012-142000- CENTRAL MIDDLESEX COUNTY MA-SOUTHERN WORCESTER MA- 333 PM EDT SUN AUG 14 2005 AT 328 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL OVER AUBURN...OR ABOUT 6 MILES SOUTH OF WORCESTER...MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR...SUTTON AND MILLBURY BY 340 PM EDT... GRAFTON AND NORTHBRIDGE BY 350 PM EDT...UPTON AND WESTBOROUGH BY 400 PM EDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SUNDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND. FIELD
Special weather statement, Aug 14, 3:50 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 350 PM EDT SUN AUG 14 2005 NHZ011-015-142030- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 350 PM EDT SUN AUG 14 2005 AT 349 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL OVER SWANZEY...OR ABOUT 6 MILES SOUTH OF KEENE... MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR...TROY AND FITZWILLIAM BY 400 PM EDT... DUBLIN AND 7 MILES SOUTH OF HARRISVILLE BY 410 PM EDT...JAFFREY AND PETERBOROUGH BY 420 PM EDT...SHARON BY 430 PM EDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SUNDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND. FIELD
Special weather statement, Aug 14, 4:25 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 425 PM EDT SUN AUG 14 2005 MAZ013-015-016-018-019-142130- EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-SUFFOLK MA-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA- 425 PM EDT SUN AUG 14 2005 AT 419 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 50 MPH OVER BRAINTREE...OR ABOUT 4 MILES WEST OF WEYMOUTH...MOVING WEST AT 10 MPH. THIS STORM WILL ALSO AFFECT WEYMOUTH...HINGHAM...COHASSET ...ROCKLAND AND SCITUATE WITH STRONG WIND GUSTS...TORRENTIAL RAIN CAUSING STREET FLOODING AND FREQUENT LIGHTNING THROUGH 515 PM. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS. FREQUENT CLOUD TO GROUND LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SUNDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND. THOMPSON
Local storm report, Aug 14, 4:49 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
449 PM EDT SUN AUG 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM TSTM WND DMG MANCHESTER 41.78N 72.52W
08/14/2005 HARTFORD CT AMATEUR RADIO
SEVERAL LARGE TREES DOWN
0237 PM TSTM WND DMG WEST SPRINGFIELD 42.12N 72.65W
08/14/2005 HAMPDEN MA AMATEUR RADIO
2 TREES DOWN
0245 PM HAIL SPRINGFIELD 42.12N 72.54W
08/14/2005 0.88 INCH HAMPDEN MA AMATEUR RADIO
0250 PM HAIL SPRINGFIELD 42.12N 72.54W
08/14/2005 1.00 INCH HAMPDEN MA AMATEUR RADIO
0258 PM TSTM WND DMG SPRINGFIELD 42.12N 72.54W
08/14/2005 HAMPDEN MA AMATEUR RADIO
LARGE TREE ON HOUSE ON ROGERS STREET
0258 PM TSTM WND DMG WEST SPRINGFIELD 42.12N 72.65W
08/14/2005 HAMPDEN MA AMATEUR RADIO
LARGE TREES ON WIRES
0300 PM TSTM WND DMG STOW 42.43N 71.50W
08/14/2005 MIDDLESEX MA AMATEUR RADIO
3 TO 4 INCH DIAMETER TREE LIMBS AND WIRES DOWN
0309 PM HAIL LONGMEADOW 42.05N 72.57W
08/14/2005 1.00 INCH HAMPDEN MA AMATEUR RADIO
0320 PM TSTM WND DMG S WEYMOUTH 42.21N 70.95W
08/14/2005 NORFOLK MA AMATEUR RADIO
TREES DOWN
0338 PM TSTM WND DMG ROCKLAND 42.13N 70.92W
08/14/2005 PLYMOUTH MA AMATEUR RADIO
TREES DOWN ON A CAR AND HOUSE
0355 PM TSTM WND DMG GREENFIELD 42.59N 72.60W
08/14/2005 FRANKLIN MA AMATEUR RADIO
LARGE TREE AND WIRES DOWN
&&
AEDThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 2:24 PM EDT | Severe Thunderstorm Warning | BOX | Hampden | 51 min |
| Aug 14, 2:29 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex | 23 min |
| Aug 14, 2:35 PM EDT | Severe Thunderstorm Warning | BOX | Worcester | 40 min |
| Aug 14, 2:49 PM EDT | Special Marine Warning | BOX | 86 min | |
| Aug 14, 3:14 PM EDT | Severe Thunderstorm Warning | BOX | Norfolk, Plymouth | 46 min |
| Aug 14, 3:22 PM EDT | Severe Thunderstorm Warning | BOX | Franklin | 53 min |
| Aug 14, 3:26 PM EDT | Flash Flood Warning | BOX | Norfolk, Plymouth | 2 hr |
| Aug 14, 4:08 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampshire | 37 min |
| Aug 14, 4:17 PM EDT | Special Marine Warning | BOX | 91 min | |
| Aug 14, 4:22 PM EDT | Severe Thunderstorm Warning | BOX | Worcester | 53 min |
| Aug 14, 4:39 PM EDT | Severe Thunderstorm Warning | BOX | Plymouth | 51 min |
| Aug 14, 5:05 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire | 55 min |
| Aug 14, 5:15 PM EDT | Severe Thunderstorm Warning | BOX | Worcester | 45 min |
| Aug 14, 5:33 PM EDT | Flash Flood Warning | BOX | Plymouth | 87 min |
| Aug 14, 6:19 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire | 26 min |
| Aug 14, 6:28 PM EDT | Special Marine Warning | BOX | 92 min | |
| Aug 14, 6:34 PM EDT | Severe Thunderstorm Warning | BOX | Norfolk, Suffolk | 41 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.